# SDR 96ZZZX1121

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711TM
- Make and model: Cessna 210L
- Aircraft serial: 21061301
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Collar
- Part number: 12436171
- Condition: Loose
- Location: Nlg
- Part time: 4,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LOWER COLLAR ON NLG LOOSE.  DISASSEMBLED STRUT AND INSPECTED PARTS.  REASSEMBLED STRUT AND RE-SHIMMED COLLAR.  FUNCTIONAL CHECK OK.
